# SDR FDEA200903060857

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361251820000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE CORRODED FR16A, RBL 37.5 FS X1305 - FS X1305, RBL -Y953 - BL -Y953, WL -Z180 - WL -Z180.  DISCREPANCY WITH CORRECT BL, AND TO CAPTURE DOCUMENTATION FOR FABRICATION OF SEAT TRACK INCLUDING PART MARKING AND PROPER INSTALLATION REFERENCE.  CORRECTED DISCREPANCIES AS FOLLOWS, REC'D NEW SEAT TRACK EXTRUSION FROM STORES P/O NR 632784.2.  MAT ID IAW SRM 53-12-16 ITEM NR 1 IS NSA 348070.  FABRICATED SEAT TRACK REF DWG A53612550.  LOCATED AND DRILLED REF DWG A53612550 AND SRM 51-40-21.  PART MARKED REF FEDEX GMM 7-0-1000.  INSTALLED REF DWG A53612550 AND SRM 51-40-21.  RESTORED CIC REF, AMM 51-22-00.
